# SDR UALA2013032501863

- Difficulty date: March 23, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 54,566 hours, 6,374 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Galley Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECT BURNING ODOR FROM DR 4 AFT GALLEY AREA.   FLIGHT ATTENDANT DESELECTED MASTER POWER SWITCH AND ODOR CLEARED.  FOUND ECLASS GALLEY POSITION 6, GALLEY LIGHT FLUORESCENT LIGHT SOCKET MELT.  NEED TO REPLACE LIGHT GALLEY CEILING ASSY.  PULL CB AND SECURE FOR GALLEY LIGHT.  RESIDUAL ODOR IS IN PERMISSIBLE RANGE.  GALLEY LIGHT CB C013 IS OPEN ON THE GALLEY ELECTRICAL CONTROL PANEL.
